# SDR IXXA0300052O

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,049 hours, 33,406 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Curtain
- Condition: Unsecure
- Location: Nlg Ww
- Part time: 81,049 hours, 33,406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KBDL AND AFTER GEAR RETRACTION, THERE WAS A VIBRATING NOISE COMING FROM NOSE WHEEL WELL.  CREW RETURNED TO KBDL AND LANDED WITHOUT INCIDENT.  DURING INSPECTION OF THE NOSE GEAR AREA MAINTENANCE FOUND NOSE WHEEL CURTAIN UNSNAPPED.  MAINTENANCE INSPECTED THE NOSE GEAR WHEEL ASSEMBLY FOR EXCESSIVE PLAY, NONE WAS FOUND.  THE CURTAIN WAS SECURED IN ACCORDANCE WITH ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
